# SDR CA070321010

- Difficulty date: March 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 12,140 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 430109817
- Part serial: 324167
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT WHILE THE THROTTLE WAS BEING RETARDED DURING A PRACTICE AUTOROTATION. THE POSITION OF THE THROTTLE AT THE TIME OF THE FLAME OUT WAS NO WHERE NEAR THE POSITION IT NORMALLY CUTS OFF THE FUEL DURING NORMAL SHUTDOWN. AFTER CONDUCTING A NORMAL AUTOROTATION, THE PILOTS RESTARTED THE ENGINE AND PERFORMED A TEST HOVER AND FLIGHT. THEY PERFORMED (3) MORE PRACTICE AUTOROTATIONS WITHOUT ANY MORE INCIDENT OR SYMPTOMS.  NO FUEL LEAKS OR VISIBLE MECHANICAL ISSUES WERE FOUND.  THE FCU WAS REPLACED AS A PRECAUTION AND IS BEING SENT TO AN APPROVED FACILITY FOR BENCH TESTING.     (TC NR 20070321010)
